Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 42 found articles
 
 
  On Selections from the Best n-Nets
 
 
Title: On Selections from the Best n-Nets
Author: Druzhinin, Yu. Yu.
Appeared in: Mathematical notes
Paging: Volume 104 (2018) nr. 5-6 pages 678-682
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands